Alert archive / Michigan / Gale Warnings in 2014
Gale Warning 4, NWS Detroit, MI
NWS Detroit, MI issued this gale warning at Jan 18, 2014, 1:23 PM EST. It took effect at Jan 19, 2014, 7:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 18, 2014, 1:23 PM EST (18:23 UTC)
- In effect from
- Jan 19, 2014, 7:00 AM EST
- Expired
- Jan 19, 2014, 4:00 PM EST
- In force
- 9 hr
- Issued by
- NWS Detroit, MI
The text
As transmitted, in the capitals the NWS used until 2016.
984 WHUS73 KDTX 181823 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 123 PM EST SAT JAN 18 2014 ...GALES ON LAKE HURON TO BEGIN SUNDAY MORNING... .WEAK SURFACE HIGH PRESSURE WILL MAINTAIN FAVORABLE MARINE CONDITIONS THROUGH THIS EVENING BEFORE SOUTHWESTERLY WIND INCREASE AHEAD OF A STRONG ARCTIC COLD FRONT TONIGHT INTO SUNDAY. WIND GUSTS OVER THE OPEN WATERS OF LAKE HURON ARE EXPECTED TO REACH GALE FORCE SUNDAY MORNING AND LAST INTO THE AFTERNOON HOURS THUS THE PREVIOUS GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING. WINDS BEHIND THE ARCTIC FRONT WILL ACTUALLY BECOME LIGHTER BY SUNDAY NIGHT WITH COLD BUT OTHERWISE FAVORABLE MARINE WIND CONDITIONS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. LHZ361>363-462>464-190900- /O.UPG.KDTX.GL.A.0005.140119T1400Z-140120T0000Z/ /O.NEW.KDTX.GL.W.0004.140119T1200Z-140119T2100Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 123 PM EST SAT JAN 18 2014 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 35 KNOTS FROM THE WEST WITH GUSTS UP TO 40 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST SUNDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST SUNDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
737 WHUS73 KDTX 182100 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 400 PM EST SAT JAN 18 2014 ...GALES ON LAKE HURON TO BEGIN SUNDAY MORNING... .WEAK SURFACE HIGH PRESSURE WILL MAINTAIN FAVORABLE MARINE CONDITIONS THROUGH THIS EVENING BEFORE SOUTHWESTERLY WIND INCREASE AHEAD OF A STRONG ARCTIC COLD FRONT TONIGHT INTO SUNDAY. WIND GUSTS OVER THE OPEN WATERS OF LAKE HURON ARE EXPECTED TO REACH GALE FORCE SUNDAY MORNING AND LAST INTO THE AFTERNOON HOURS THUS THE PREVIOUS GALE WATCH HAS BEEN UPGRADED TO A GALE WARNING. HEAVY FREEZING SPRAY WILL ALSO BE A CONCERN WITH THE ELEVATED WINDS AND VERY COLD AIR. WINDS BEHIND THE ARCTIC FRONT WILL ACTUALLY BECOME LIGHTER BY SUNDAY NIGHT WITH COLD BUT OTHERWISE FAVORABLE MARINE WIND CONDITIONS EXPECTED THROUGH THE MIDDLE OF NEXT WEEK. LHZ361>363-462>464-190930- /O.NEW.KDTX.UP.W.0005.140119T1200Z-140119T2100Z/ /O.CON.KDTX.GL.W.0004.140119T1200Z-140119T2100Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 400 PM EST SAT JAN 18 2014 ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN DETROIT/PONTIAC HAS ISSUED A HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY. * EXPECT HEAVY FREEZING SPRAY TO OCCUR FROM 7 AM TO 4 PM EST SUNDAY. A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST SUNDAY. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 35 KNOTS FROM THE WEST WITH GUSTS UP TO 40 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST SUNDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST SUNDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
308 WHUS73 KDTX 190840 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 340 AM EST SUN JAN 19 2014 ...GALE FORCE WINDS OVER LAKE HURON TODAY... .THE SOUTHWESTERLY GRADIENT WILL RAPIDLY INCREASE THIS MORNING AS AN ARCTIC COLD FRONT PUSHES ACROSS THE NORTHERN GREAT LAKES. THE AIRMASS IN ADVANCE OF THIS FRONT IS COLD ENOUGH TO SUPPORT UNSTABLE CONDITIONS OVER THE LAKES...THUS GALE FORCE WINDS ARE EXPECTED OVER THE OPEN WATERS OF LAKE HURON. THE PASSAGE OF THE COLD FRONT THIS AFTERNOON AND EVENING WILL BE MARKED BY A VEERING OF THE WIND TO THE NORTHWEST. WIND SPEEDS WILL DIMINISH A BIT AS THE POST FRONTAL GRADIENT WEAKENS. ARCTIC HIGH PRESSURE ANCHORED WEST OF THE GREAT LAKES WILL HOWEVER SUSTAIN SOME DEGREE OF GUSTINESS TO THE WINDS OVER THE OPEN WATERS OF LAKE HURON MONDAY INTO EARLY WEDNESDAY. LHZ361>363-462>464-192100- /O.CON.KDTX.GL.W.0004.140119T1200Z-140119T2100Z/ /O.CON.KDTX.UP.W.0005.140119T1200Z-140119T2100Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 340 AM EST SUN JAN 19 2014 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON... A HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. * EXPECT HEAVY FREEZING SPRAY TO OCCUR FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. * WIND AND WAVES: DURING THE GALE WARNING...EXPECT SUSTAINED WINDS UP TO 34 KNOTS FROM THE SOUTHWEST WITH GUSTS UP TO 40 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 10 FEET WITH A POTENTIAL MAXIMUM WAVE HEIGHT OF 14 FEET. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 10 AM EST SUNDAY WITH THE LARGEST WAVES EXPECTED AROUND 11 AM EST SUNDAY. REFER TO THE LATEST MARINE FORECASTS FOR GREATER DETAIL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS OR VESSELS NOT PROPERLY EQUIPPED TO DO SO...REMAIN IN PORT OR AVOID THE WARING AREA. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
973 WHUS73 KDTX 192046 MWWDTX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 346 PM EST SUN JAN 19 2014 LHZ361>363-462>464-192200- /O.EXP.KDTX.GL.W.0004.000000T0000Z-140119T2100Z/ /O.EXP.KDTX.UP.W.0005.000000T0000Z-140119T2100Z/ LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 346 PM EST SUN JAN 19 2014 ...GALE WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON... ...HEAVY FREEZING SPRAY WARNING WILL EXPIRE AT 4 PM EST THIS AFTERNOON... THE HEAVY FREEZING SPRAY WARNING AND GALE WARNING WILL EXPIRE AT 4 PM EST. WINDS SHIFT TO THE NORTHWEST AND DECREASE INTO THIS EVENING. $$ DG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before this gale warning went out at Jan 18, 11:58 AM EST, 1 hour 25 minutes earlier.
Area forecast discussion, Jan 18, 11:58 AM EST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI
1158 AM EST SAT JAN 18 2014
.AVIATION...
//DISCUSSION...
WHILE MAIN AREA OF LIGHT SNOW WITH VIGOROUS CLIPPER SHORTWAVE WILL
PASS SOUTH OF ALL TERMINALS THIS EVENING...LINGERING -SHSN WILL HOLD
ON THIS AFTERNOON AS WEAK LIFT IN ADVANCE OF TROUGH AXIS TO THE
NORTH OF THIS MAIN WAVE WORKS THROUGH THE AREA OVER A RELATIVELY
MOIST ATMOSPHERE AOA 700 MB. THIS ACTIVITY WILL END LATE TODAY INTO
TONIGHT AS TROUGH AXIS PASSES AND SOUTHWEST FLOW ENSUES. THIS FLOW
WILL BECOME QUITE GUSTY ON SUNDAY AS GRADIENT FLOW INCREASES IN
ADVANCE OF NEXT ARCTIC COLD FRONT.
FOR DTW...-SHSN/FLURRY ACTIVITY WILL PERSIST THROUGH THE AFTERNOON
WITH CIGS TRENDING FROM MVFR TO VFR INTO THIS EVENING/OVERNIGHT.
SOUTHWEST WINDS WILL INCREASE ON SUNDAY WITH GUSTS AOA 25 KNOTS BY
MIDDAY.
//DTW THRESHOLD THREATS...
* HIGH CONFIDENCE IN CEILINGS BELOW 5000FT TODAY.
* MEDIUM CONFIDENCE IN CEILINGS AOB 5000FT TONIGHT INTO SUNDAY.
* MEDIUM CONFIDENCE IN WIND GUSTS TO 25 KNOTS FROM 240 DEGREES BY
18Z SUNDAY.
&&
.PREV DISCUSSION...ISSUED 306 AM EST SAT JAN 18 2014/
SHORT TERM...TODAY AND TONIGHT
COOLING BOUNDARY LAYER WITH SUPERSATURATION WITH RESPECT TO ICE IN
FAVORABLE THERMAL LOW LEVEL PROFILES STILL ABLE TO MUSTER A FEW
FLURRIES ACROSS SOUTHEAST MICHIGAN THIS MORNING. THE MAIN
FOCUS OVER THE NEXT 24 HOURS WILL BE THE STRONG UPPER WAVE
TRACKING THROUGH EASTERN NORTH DAKOTA/NORTHERN MINNESOTA AT THE
PRESENT TIME. COMPACT/CLOSED 500 MB LOW/CIRCULATION WILL DROP
SOUTHEAST INTO THE WESTERN OHIO VALLEY LATE TODAY. FROM
THERE...THE WAVE IS EXPECTED UNDERGO SOUTHWEST-NORTHEAST
SHEARING...AS EVEN STRONGER NORTHERN STREAM WAVE ENTERS WESTERN
ONTARIO. IT LOOKS TO BE A REAL CLOSE CALL FOR THE SOUTHERN
MICHIGAN BORDER...AND DO THINK ENOUGH FORCING/MOISTURE TRANSPORT
WILL OCCUR TO SUPPORT LIGHT SNOW ALONG THE MICHIGAN/OHIO
BORDER...POTENTIALLY REACHING THE M-59/I-94 CORRIDORS THIS
EVENING. ACCUMULATIONS EVEN AT THE BORDER WILL PROBABLY BE AN INCH
OR LESS. LITTLE CHANGE IN AIRMASS TODAY AND TONIGHT...AS 850 MB
TEMPS HOVER IN NEGATIVE LOWER TEENS...WHILE 925 MB TEMPS HOVER
AROUND -10 C. THERE LOOKS TO BE SUFFICIENT MOISTURE IN THE LOW
LEVELS TO MAINTAIN MOSTLY CLOUDY SKIES...BUT IF THERE IS ANY
APPRECIABLE INSOLATION...MAXES WOULD BE ABLE TO MAKE A RUN INTO
THE MID/UPPER 20S. MAV/MET GUIDANCE IN ON THE COLDER SIDE...LOWER
20S...AND WILL PLAY MIDDLE GROUND...MID 20S.
LONG TERM... SUNDAY THROUGH NEXT FRIDAY
THE UPPER LOW OVER NORTHERN CANADA WILL DROP INTO HUDSON BAY AND
NORTHERN ONTARIO ON SUNDAY. AN ASSOCIATED DEEPENING SFC LOW TRACKING
INTO QUEBEC WILL SEND AN ARCTIC COLD FRONT ACROSS LOWER MI SUN/SUN
NIGHT. STRENGTHENING SOUTHWEST FLOW IN ADVANCE OF THIS FRONT WILL
SUSTAIN TEMPS IN THE 20S OVER SE MI ON SUNDAY. THE WINDS...LIKELY
GUSTING OVER 30 MPH AT TIME...WILL HOWEVER KEEP WIND CHILLS IN THE
SINGLE DIGITS. THE 00Z MODEL SUITE CONTINUE TO SHOW ENOUGH LOW LEVEL
MOISTURE ALONG AND BEHIND THE ARCTIC FRONT TO PROVIDE SOME SNOW.
MODEL SOLUTIONS CONTINUE TO SUGGEST MID LEVEL SHORT IMPULSES AND THE
EXIT REGION OF AN UPPER JET STREAK ENHANCING THE LOW-MID LEVEL FGEN
ALONG THE FRONT. AT THIS EARLY STAGE IN THE FORECAST...THERE REMAINS
SOME QUESTIONS AS TO TIMING AND AMPLITUDE OF THE MID LEVEL WAVE/S/.
THE 00Z MODELS...PARTICULARLY THE GFS...HAVE HOWEVER TRENDED SLOWER
WITH THE PASSAGE OF THE FRONT...NOT BRINGING IT THROUGH SE MI UNTIL
EARLY MONDAY. CONSENSUS AMONG THE 00Z MODEL SUITE SUGGEST THE BETTER
TIMING OF SNOW WILL BE SUN NIGHT INTO MON MORNING. THE POTENTIAL
STRENGTH OF THE DYNAMICS WILL SUPPORT AT LEAST SOME MINOR SNOW
ACCUMS AT THIS TIME.
ARCTIC AIR WILL INFILTRATE SE MI IN THE WAKE OF THE FRONT AS 850MB
TEMPS DROP INTO THE -20 TO -24C RANGE BY TUESDAY MORNING AND WILL
RESIDE OVER THE REGION THROUGH MUCH OF THE WEEK. THIS WILL OCCUR AS
A SECONDARY MID LEVEL WAVE REINFORCES THE LONG WAVE TROUGH OVER ERN
CANADA AND THE US INTO THURSDAY...SUPPORTING TEMPERATURES A GOOD 15
TO 20 DEGREES BELOW SEASONAL NORMS. THERE WILL BE ENOUGH OF A
NORTHERLY GRADIENT TO SUPPORT SUB ZERO WIND CHILL READINGS MON NIGHT
THROUGH TUES NIGHT. THE AMPLITUDE OF THE WEDNESDAY WAVE AS SHOWN ON
THE LAST FEW RUNS OF THE MEDIUM RANGE MODELS SUGGESTS ANOTHER GOOD
CHANCE OF SNOW AND POSSIBLE ACCUMULATIONS DURING THE MID WEEK PERIOD
NEXT WEEK.
MARINE...
WEAK SURFACE HIGH PRESSURE WILL MAINTAIN FAVORABLE MARINE CONDITIONS
THROUGH SATURDAY BEFORE WESTERLY WIND INCREASES AHEAD OF A STRONG
ARCTIC COLD FRONT SATURDAY NIGHT INTO SUNDAY. WIND SPEEDS OVER THE
OPEN WATERS OF THE OF LAKE HURON IS EXPECTED TO REACH GALE FORCE
SUNDAY AND SUNDAY EVENING. THE GALE WATCH REMAINS IN EFFECT DURING
THAT TIME. WINDS BEHIND THE ARCTIC WILL ACTUALLY BECOME LIGHTER BY
MONDAY WITH COLD BUT OTHERWISE FAVORABLE MARINE WIND CONDITIONS
EXPECTED THROUGH THE MIDDLE OF NEXT WEEK.
&&
.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LAKE HURON...
GALE WATCH...LHZ361-LHZ362-LHZ363-LHZ462-LHZ463-LHZ464...FROM 9 AM
SUNDAY TO 7 PM SUNDAY.
LAKE ST CLAIR...NONE.
MI WATERS OF LAKE ERIE...NONE.
&&
AVIATION.....DG
SHORT TERM...SF
LONG TERM....SC
MARINE.......SC
YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE
AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).Hazardous weather outlook, Jan 18, 3:50 AM EST, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 350 AM EST SAT JAN 18 2014 MIZ047>049-053>055-060>063-068>070-075-076-082-083-190930- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 350 AM EST SAT JAN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SNOW IS LIKELY SUNDAY NIGHT AS AN ARCTIC FRONT DROPS SOUTH THROUGH THE STATE. ACCUMULATIONS OF A TRACE TO 2 INCHES ARE EXPECTED...HIGHEST AMOUNTS NORTH OF I-69. ANOTHER ARCTIC BLAST WILL ARRIVE NEXT WEEK...WITH WIND CHILLS OF 10 TO 20 BELOW ZERO EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-190930- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 350 AM EST SAT JAN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A GALE WATCH IS IN EFFECT FOR THE OPEN WATERS OF LAKE HURON ON SUNDAY. REFER TO THE LATEST MARINE FORECAST FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. SF YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
The office that day
Everything else NWS Detroit, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:00 PM EST | Heavy Freezing Spray Warning | DTX | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.